Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual Side Effects S*** rxcuriousity

Posted by Mr. Scott on February 12, 2002, at 19:00:27

In reply to Re: Sexual Side Effects S***, posted by rxcuriousity on February 11, 2002, at 22:44:18

> Neither do I advocate the use of any illegal substances, but I too found "pot" to be extremely effective at temporarily relieving the sexual side effects (especially anorgasmia) of various antidepressants.

Wow! It worsened mine?!?!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr. Scott thread:91928
URL: http://www.dr-bob.org/babble/20020208/msgs/93914.html